# SDR USAA2008112692127

- Difficulty date: November 20, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 60,363 hours, 26,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Evac Slide
- Component: Bottle, Aircruisers
- Component part number: 60592101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - RIGHT OVERWING SLIDE BOTTLE INFLATION SLIDE CABLE END BROKEN.  REPLACED OVERWING SLIDE BOTTLE IAW A320 AMM 25-62-46-400-001.
